MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.The pre-planning sizing report has been received.Patient medical records and additional imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.Reportedly the patient had an aneurysm measuring 51.7cm.The patient was put under general anesthesia; then the patient was placed and prepped on the operating room table in normal fashion.Bilateral common femoral access was obtained.Bilateral abbott (non-endologix) perclose proglide suture-mediated closure systems were successfully deployed.The patient had very tortuous bilateral iliac anatomy.The alto 23 mm aortic body was prepped and delivered without issue.The deployment of the main body was performed as per the instructions for use (ifu) steps.The midcrown was ballooned with 5 ml to expand the proximal portion of the main body and the graft was fixated.The polymer was introduced and it took about 90 seconds to completely fill the devices.In the sealing level of the graft there was evidence of calcification in the sealing zone combined with a reversed tapered neck.The rest of the procedure was completed as ifu requirements state with balloon of the sealing ring at 14 ½ mins and placement of the ovation ix limbs (16x140 left, 10x140 right).The ovation ix limb overlap was ballooned with 12x4 balloons in a kissing fashion and continued distally to the ends of the ovation ix limbs bilaterally.During the final angiogram there was a type ia endoleak seen at the sealing ring where the calcification was located.The physician attempted to balloon the sealing ring again with a 32 mm coda (non-endologix) balloon keeping it up for about 90 seconds.The angiogram performed post ballooning still showed a type ia endoleak.The facility did not have another alternative on site.The physician closed the patient successfully with the abbott (non-endologix) perclose proglide suture-mediated closure systems and completed the procedure.The physician will review follow up computed tomography and schedule the patient for reintervention if the type ia endoleak does not resolve itself.The patient was pulled off the table and sent to recovery with no issues.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix received reported adverse event/incident-related medical records and a sizing report.Endologix made three good faith attempts to retrieve additional medical imaging.However, the user facility did not respond to requests for this information.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and procedure planning received by endologix found the type ia endoleak complaint is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation found reasonable evidence to suggest there was calcification at the proximal neck sealing zone which likely contributed to an incomplete seal, resulting in the type ia endoleak.Calcifications at the aortic neck are cautionary to product use, therefore; the complaint is most likely anatomy related.No procedure related harms were identified.The final patient status was reported as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant test/lab data ¿ updated.G3: awareness date ¿ updated.H6: investigation type codes ¿ remove code 4118.H6: investigation finding codes ¿ remove code 3233.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23487112
Report Number3008011247-2025-00096
Device Sequence Number10487968
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)271016(10)FS101424-25
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS101424-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER (LOT# FF010625-01).; OVATION IX ILIAC LIMB (LOT# FS060524-01).; OVATION IX ILIAC LIMB (LOT# FS090825-18).
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale